# SDR USAA2009050791115

- Difficulty date: April 9, 2009
- Submitted: May 7, 2009
- Operation: Air carrier
- Aircraft: N155AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23777
- Aircraft time: 67,944 hours, 46,815 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 654576655
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C19 - MAJOR REPAIR - 6207023 - CRACK ON FUSELAGE SKIN BETWEEN BS 500D TO BS 530 & BETWEEN S11L TO S13L.  REPAIRED FUSELAGE SKIN BETWEEN BS 500D TO BS 530 & BETWEEN S11L TO S13L IAW US AIRWAYS EA 132375.
